# SDR DHL2001749002

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adj
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S W/S WIPER INOP.  SERVICEABLE ADJUSTED WIPER TENSION IAW B727 M/M 30-42-42, OPERATIONAL CHECK.
